MAUDE Adverse Event Report: ASAHI INTECC CROSSWALK; CATHETER

ASAHI INTECC CROSSWALK; CATHETER
Catalog Number PSC35170A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The crosswalk broke into 2 pieces by over torquing the catheter while trying to cross the right sfa.The physician said he over torqued the catheter.The device was able to be removed by pulling the sheath out while the crosswalk was still in the sheath.The physician then pulled everything back in the sheath and all components were removed including both pieces of the crosswalk.There was no harm to the patient.Everything was removed from the body and pressure was held on the radial artery for access closure.Patient did fine.Patient did fine.Patient was discharged in normal fashion.

Brand Name
CROSSWALK
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23096854
Report Number3004718255-2025-00393
Device Sequence Number18487601
Product Code DQY
UDI-Device Identifier04547327133630
UDI-Public(01)04547327133630(17)270930(10)240926K20A
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2025
Report Date (Section F) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPSC35170A
Device Lot Number240926K20A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2025
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer09/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown
Patient Weight86 KG
Date Report Sent to FDA09/19/2025